Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 73, NWS Birmingham, AL

April 3, 2017Montgomery County, Pike County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 3, 2017, 8:58 AM CDT for Montgomery County, Pike County, Alabama. It was in force for 47 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2017, 8:58 AM CDT (13:58 UTC)
Expired
Apr 3, 2017, 9:45 AM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Montgomery County, AL, Pike County, AL

The radar

The Ft Rucker radar (KEOX), 66 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:05 AM CDTTSTM WND DMG5 S Ansley, ALTREES DOWN ON POWER LINES ALONG HIGHWAY 29 NEAR COUNTY ROAD 2293. TIME ESTIMATED BY RADAR.
Apr 3, 9:05 AM CDTTSTM WND DMG5 S Ansley, ALTREES DOWN ON POWER LINES ALONG HIGHWAY 29 NEAR COUNTY ROAD 2293. TIME ESTIMATED BY RADAR. ESTIMATED 40-50 MPH WINDS.
Apr 3, 9:15 AM CDTTSTM WND DMGTroy Country Club, ALTREE DOWN ON POWER LINES IN TROY. TIME ESTIMATED BY RADAR.
Apr 3, 9:17 AM CDTTSTM WND DMGTroy, ALLARGE TREE SNAPPED IN TROY. TIME ESTIMATED BY RADAR. REPORT RELAYED VIA SOCIAL MEDIA.
Apr 3, 9:20 AM CDTTSTM WND DMGTroy, ALGEORGE WALLACE DRIVE CLOSED FROM RAY AVENUE TO DENDRON DRIVE. CITY HEALTH DEPT BUILDING DEALING WITH ROOF LEAKS. TREES DOWN NEAR INTERSECTIONS OF HIGHWAY 29 AND CR 2293.. TREES DOWN ALONG COUNTY ROADS 2290, 1101, 2272. DAMAGE TO BANKS VOLUNTEER FIRE DEPT OFF O
Apr 3, 9:20 AM CDTTSTM WND DMGTroy, ALTREES DOWN ALONG GEORGE WALLACE DRIVE NEAR THE INTERSECTIONS OF 2ND AVENUE, EASY STREET AND ELM STREET. TIME ESTIMATED BY RADAR.
Apr 3, 9:20 AM CDTTSTM WND DMGTroy, ALTREES DOWN AND POWER LINES DOWN AROUND THE CITY OF TROY. THE FOLLOWING ROADS ARE BLOCKED: SWINDALL ROAD AND ELM STREET, NORTH THREE NOTCH ROAD AND NEEDMORE ROAD, OTHER PORTIONS OF NEEDMORE ROAD, HIGHWAY 167 AND ENZOR ROAD.
Apr 3, 9:28 AM CDTTSTM WND DMG2 Ne Troy, ALTREES DOWN NEAR THE INTERSECTION OF NORTH THREE NOTCH ROAD AND NEEDMORE ROAD. TIME ESTIMATED BY RADAR.
Apr 3, 9:31 AM CDTTSTM WND DMG1 Nne Troy University, ALTREES DOWN ON POWER LINES NEAR THE INTERSECTION OF GEORGE WALLACE DRIVE AND ELM STREET IN TROY.
Apr 3, 9:31 AM CDTTSTM WND DMG3 N Tarentum, ALMULTIPLE TREES REPORTED DOWN ALONG COUNTY ROADS 3316, 2290, 1101 AND 2272. TIME ESTIMATED BY RADAR.
Apr 3, 9:32 AM CDTTSTM WND DMG3 Sse Josie, ALPORTION OF BARN TIN ROOF PULLED OFF BY WINDS. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 4:25 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-350 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

985 
WUUS54 KBMX 031358
SVRBMX
ALC101-109-031445-
/O.NEW.KBMX.SV.W.0073.170403T1358Z-170403T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
858 AM CDT MON APR 3 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Pike County in southeastern Alabama...
  Southeastern Montgomery County in south central Alabama...

* Until 945 AM CDT

* At 858 AM CDT, severe thunderstorms were located along a line
  extending from near Lapine to near Petrey to Glenwood, moving
  northeast at 45 mph.

  HAZARD...70 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Troy, Brundidge, Goshen, Meadville, Banks, Pine Level, Dublin,
  Linwood, Grady, Ramer, Strata, Naftel, Antioch, Ansley, Troy
  Municipal Airport, Troy University, Tennille, Josie, Currys and
  Monticello.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3162 8618 3166 8615 3179 8615 3179 8620
      3193 8618 3197 8620 3197 8630 3205 8630
      3215 8601 3205 8600 3206 8591 3197 8588
      3197 8579 3188 8579 3188 8566 3186 8568
      3177 8567 3174 8570 3165 8572 3162 8575
TIME...MOT...LOC 1358Z 244DEG 38KT 3194 8637 3180 8621 3166 8620 

HAIL...0.75IN
WIND...70MPH
 
$$

32/Davis
2 follow-up statements
625 
WWUS54 KBMX 031420
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
920 AM CDT MON APR 3 2017

ALC101-109-031445-
/O.CON.KBMX.SV.W.0073.000000T0000Z-170403T1445Z/
Pike AL-Montgomery AL-
920 AM CDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR PIKE AND SOUTHEASTERN MONTGOMERY COUNTIES...

At 920 AM CDT, severe thunderstorms were located along a line
extending from Pine Level to near Troy Municipal Airport to 9 miles
southeast of Goshen, moving northeast at 45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Troy, Brundidge, Goshen, Banks, Pine Level, Antioch, Linwood, Ansley,
Troy Municipal Airport, Troy University, Tennille, Monticello,
Hamilton Crossroads, Orion, Josie, China Grove, Sandfield, Tarentum,
Brundidge Municipal Airport and Currys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3162 8618 3166 8615 3196 8615 3210 8614
      3215 8601 3205 8600 3206 8591 3197 8588
      3197 8579 3188 8579 3188 8566 3186 8568
      3177 8567 3174 8570 3165 8572 3162 8575
TIME...MOT...LOC 1420Z 243DEG 38KT 3207 8607 3190 8598 3163 8600 

HAIL...<.75IN
WIND...70MPH
 
$$

32/Davis
033 
WWUS54 KBMX 031433
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
933 AM CDT MON APR 3 2017

ALC101-031443-
/O.CAN.KBMX.SV.W.0073.000000T0000Z-170403T1445Z/
Montgomery AL-
933 AM CDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
south central and southeastern Alabama.

LAT...LON 3205 8600 3205 8598 3204 8598 3204 8597
      3205 8596 3206 8591 3197 8588 3197 8579
      3188 8579 3188 8566 3186 8568 3177 8567
      3174 8570 3170 8571 3169 8572 3165 8572
      3162 8575 3162 8601
TIME...MOT...LOC 1433Z 268DEG 33KT 3197 8582 3165 8585 

$$

ALC109-031445-
/O.CON.KBMX.SV.W.0073.000000T0000Z-170403T1445Z/
Pike AL-
933 AM CDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR PIKE COUNTY...

At 933 AM CDT, severe thunderstorms were located along a line
extending from near Beans Crossroads to near Brundidge, moving east
at 40 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Troy, Brundidge, Banks, Antioch, Linwood, Troy University, Tennille,
Monticello, Hamilton Crossroads, Josie, China Grove, Sandfield,
Tarentum, Brundidge Municipal Airport and Mossy Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3205 8600 3205 8598 3204 8598 3204 8597
      3205 8596 3206 8591 3197 8588 3197 8579
      3188 8579 3188 8566 3186 8568 3177 8567
      3174 8570 3170 8571 3169 8572 3165 8572
      3162 8575 3162 8601
TIME...MOT...LOC 1433Z 268DEG 33KT 3197 8582 3165 8585 

HAIL...<.75IN
WIND...70MPH
 
$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:24 AM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Apr 3, 3:24 AM CDT, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
324 AM CDT Mon Apr 3 2017

.SHORT TERM...
Today through Wednesday.

A QLCS is beginning to become more organized across southern
Mississippi this morning, but the warm sector across Alabama is
contaminated with showers and thunderstorms. The effects of
evaporational cooling and cold pooling have created an effective
warm front that will limit the northward extent of the severe
weather risk associated with the QLCS as it moves across the
southern half of the area this morning. The overall threat is also
tempered by mid-level flow that is nearly parallel to the QLCS,
which is not particularly favorable for bowing segments and fast
forward progression. The best chance of damaging winds and brief
tornadoes should remain along and south of Interstate 85. Isolated
damaging winds cannot be totally ruled out farther north.

The associated cold front with the today's system will become
diffuse across the northern Gulf Tuesday night as a strong upper
trough moves into the Plains. As the warm front moves inland,
elevated supercell thunderstorms appear likely Wednesday morning
with a potential for large hail and damaging winds. If any storms
become surface based during the morning, tornadoes would also be
possible. The evolution of this activity and additional convection
during the late morning/early afternoon remains in question and will
impact the nature of the severe weather threat for the afternoon and
evening. Several models are quite aggressive with warm sector
development through 18z Wednesday, which would cause the strongest
low-level shear to become displaced across our South and East. I am
not sold on this idea as of now for two reasons. An elevated mixed
layer should be present, which argues for limited thunderstorm
development. Also, the surface low should be well to our north
across the Ohio Valley at 18z Wednesday along with the synoptic warm
front. Arguing in favor of a contaminated warm sector is the
presence of a subtropical jet streak, but is not particularly
impressive. If the warm sector remains more free of convection, a
more substantial area-wide risk would develop. With all of that
said, the highest confidence in supercell storms capable of
producing long-track tornadoes, large hail, and damaging winds is
currently along and east of a line from Selma to Anniston. This
threat could expand westward with time and will hinge on early day
warm sector development.

87/Grantham

.LONG TERM...
Thursday through Sunday.

Thursday through Sunday will be a fairly benign timeframe with
high pressure taking control and bringing in some chilly air for
this time of the year. Low temperatures on Friday and Saturday
morning will be in the low 40s for most of the area, with a few
upper 30s in the northeast and normally cooler spots. Some areas
in the northeast may even drop into the mid 30s with a possible
frosty start. This will continue to be monitored over the next
several days and more details will be forthcoming but once this
severe weather threat is over, you may want to make plans for
outdoor vegetation and plants for the weekend. There will be a
warming trend beginning Saturday afternoon that will continue into
Sunday and Monday. The next chance of rain will be Monday morning
with the next storm system, but there is still some timing issues
with this system so expect many changes over the next few days.

16

&&

.AVIATION...
06Z TAF Discussion.

Large area of rain and thunderstorms has (as of 0445z) pushed
into the western portion of central Alabama, already affecting
TCL, and soon to reach BHM and EET. 06z set of TAFs will need to
significantly speed up the arrival, and/or lengthen the duration,
of the lowered visibility and lower ceilings associated with this
convection. With the computer models having such a hard time with
the eastward progression with this system, forecast confidence in
lower than usual (especially the farther east and south you go,
since the rain is yet to arrive there).

Everything is ultimately forecast to sweep out of here, and move
off to the east, by 18z or so on Monday. We shall see. Subsidence
in behind the large convective complex should result in clearing
skies and VFR conditions once the rain does move out.

/61/

&&

.FIRE WEATHER...

Widespread showers and storms through the early afternoon today.
This will be a heavy rain producer and will make most of the fuels
fairly wet. Tuesday will see a brief return to drier conditions
before another system brings rain and storms to the area on
Wednesday. Dry again on Thursday and it will remain that way
through the weekend. Critical fire weather conditions are not
expected through the next 7 days.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  56  82  57  79 / 100  30  10  30  70
Anniston    73  57  82  59  78 / 100  30  10  40  70
Birmingham  77  58  84  61  80 / 100  20   0  40  70
Tuscaloosa  77  57  84  60  81 / 100  10   0  40  60
Calera      76  58  84  61  81 / 100  10   0  40  70
Auburn      76  59  82  63  76 / 100  30   0  40  80
Montgomery  77  60  86  63  81 / 100  10   0  50  80
Troy        75  60  85  63  78 / 100  20   0  50  80

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 3, 3:44 AM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
344 AM CDT Mon Apr 3 2017

ALZ011>015-017>050-041145-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
344 AM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook Through Tonight.

There is a threat of severe thunderstorms across the southern half of
central Alabama through 1 PM, generally along and south of a line
from Geiger, to Centreville, to Lafayette. The threats include
damaging straight line winds up to 60 mph and a brief tornado.
Locally heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is also a threat of severe thunderstorms Wednesday and
Wednesday evening. The threats include damaging straight line winds,
large hail, and tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and Emergency Managers may be needed
Today and again on Wednesday.

In the hours before

Special weather statement, Apr 3, 7:58 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Birmingham AL
758 AM CDT MON APR 3 2017

ALZ026>028-036-037-043-044-031415-
Tallapoosa AL-Montgomery AL-Clay AL-Talladega AL-Coosa AL-
St. Clair AL-Elmore AL-
758 AM CDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...ELMORE...SOUTHEASTERN
ST. CLAIR...TALLAPOOSA...MONTGOMERY...COOSA AND CLAY COUNTIES UNTIL
915 AM CDT...

At 757 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Munford to Crewsville to near Bob Woodruff
Lake to Hope Hull. Movement was east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Montgomery, Prattville, Anniston, Oxford, Talladega, Alexander City,
Millbrook, Sylacauga, Pell City, Wetumpka, Childersburg, Tallassee,
Dadeville, Lineville, Ashland, Goodwater, Camp Hill, Rockford,
Kellyton and Talladega Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3234 8650 3275 8638 3306 8652 3335 8634
      3350 8638 3350 8643 3362 8617 3370 8619
      3358 8580 3350 8588 3349 8585 3347 8589
      3347 8588 3349 8564 3273 8559 3249 8580
      3242 8602 3228 8592 3197 8600 3196 8630
TIME...MOT...LOC 1257Z 253DEG 26KT 3356 8600 3294 8617 3250 8624 3226
8635

17/KLAWS
Local storm report, Apr 3, 8:43 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     4 S TYLER               32.26N 86.90W
04/03/2017                   DALLAS             AL   BROADCAST MEDIA

            2 LARGE TREES DOWN ALONG COUNTY ROAD 7 IN
            DALLAS COUNTY BLOCKING THE ROADWAY, REPORTED
            BY WSFA-TV STORM TRACKER. TIME ESTIMATED BY
            RADAR. ESTIMATED 40-50 MPH WINDS.

&&

JH
Local storm report, Apr 3, 8:46 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     TSTM WND DMG     2 NE COOSADA            32.51N 86.31W
04/03/2017                   ELMORE             AL   EMERGENCY MNGR

            TREE AND POWER LINES DOWN NEXT TO RESIDENCE
            IN COOSADA. TIME ESTIMATED BY RADAR.
            ESTIMATED 40-50 MPH WINDS.

&&

JH
Local storm report, Apr 3, 8:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 AM     TSTM WND DMG     1 ENE CLANTON           32.84N 86.61W
04/03/2017                   CHILTON            AL   911 CALL CENTER

            LARGE TREE DOWN BLOCKING LAKE MITCHELL ROAD
            BETWEEN STUDDARD DRIVE AND THRASH ROAD IN
            CLANTON. TIME ESTIMATED BY RADAR. ESTIMATED
            40-50 MPH WINDS.

&&

JH
Local storm report, Apr 3, 8:54 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     TSTM WND DMG     2 E PRATTVILLE          32.46N 86.42W
04/03/2017                   AUTAUGA            AL   EMERGENCY MNGR

            TRAMPOLINE BLOWN INTO POWER LINES ALONG
            MCQUEEN SMITH ROAD IN PRATTVILLE. TIME
            ESTIMATED BY RADAR. ESTIMATED 35-45 MPH
            WINDS.

&&

JH
Local storm report, Apr 3, 8:58 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
858 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     TSTM WND DMG     PRATTVILLE              32.46N 86.44W
04/03/2017                   AUTAUGA            AL   BROADCAST MEDIA

            LARGE TREE FELL ONTO HOME OFF OF COOPER
            AVENUE IN PRATTVILLE. TIME ESTIMATED BY
            RADAR. ESTIMATED 45-55 MPH WINDS.

&&

JH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:41 AM CDTSpecial Weather StatementBMXBibb34 min
Apr 3, 1:21 AM CDTSpecial Weather StatementBMXJefferson39 min
Apr 3, 3:39 AM CDTSevere Thunderstorm WarningBMXSumter51 min
Apr 3, 4:10 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo65 min
Apr 3, 5:09 AM CDTSpecial Weather StatementBMXDallas, Perry66 min
Apr 3, 6:04 AM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Lowndes56 min
Apr 3, 6:46 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Lowndes, Shelby29 min
Apr 3, 7:58 AM CDTSpecial Weather StatementBMXClay, Coosa, Elmore, Montgomery, Talladega, Tallapoosa77 min
Apr 3, 8:06 AM CDTRiver Flood WarningBMXSumter53 hr
Apr 3, 9:06 AM CDTSpecial Weather StatementBMXChambers, Lee, Macon, Randolph54 min
Apr 3, 9:07 AM CDTSpecial Weather StatementBMXChambers, Randolph53 min
Apr 3, 9:40 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock80 min
Apr 3, 9:58 AM CDTSpecial Weather StatementBMXRussell62 min
Apr 3, 3:12 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter50 hr
Apr 3, 3:28 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo5 days
Apr 3, 3:35 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.